# SDR IPXA2023021991123

- Difficulty date: February 9, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 68,964 hours, 22,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 146T126125
- Condition: None
- Location: Bulk Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON BRACKET (P/N:146T1261-25) OF BULK CARGO FLOOR BEAM AT STA 1418, LBL22.INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G, REV 85.01, BOEING DWG NO. 146T1216SH 5 REV"A", AND BOEING DWG NO.1 146T5002 SH 1 REV"E"
